English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51896/87052 (60%)
Visitors : 8462353      Online Users : 103
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/105931


    Title: Nonnegative solutions of a class of systems of algebraic equations
    Authors: Gao, Tangan;Wang, Haiyan;Wu, Mengnien
    Date: 2014/12/31
    Issue Date: 2016-04-22 13:11:22 (UTC+8)
    Publisher: Dynamic Publishers, Inc.
    Relation: Dynamic Systems and Applications 23(2-3), pp.211–219
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML63View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback